# SDR CALA2022050901195

- Difficulty date: May 9, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N77430
- Make and model: Boeing 737
- Aircraft serial: 37098
- Aircraft time: 43,380 hours, 15,067 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Part number: NA
- Condition: None
- Location: Na
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLAPS INDICATION STUCK AT FLAPS 5. HYD. PSI  NORMAL. LOCKED FOR REPAIR UNLOCKED FOR SIGN OFF TROUBLESHOT PER FIM 27-51 FOUND CODE 27-51351 CLEARED FAULT N FSEU FLAPS WORK NORMAL
